# SDR DXTA2014052005774

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 8,277 hours, 6,534 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 66175038
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EQUAL PRESSURE APPLIED TO BOTH BRAKE PEDALS, ACFT PULLS HARD TO THE LEFT.  FOUND THAT BRAKES HAD A BROKEN RETURN SPRING AT LT POWER BRAKE METERING VALVE ACTUATION ARM.  R & R SPRING, OPS CHECKED GOOD IAW MM 32-44-10.
